miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Approximate formulas for canonical homotopy operators for the d-bar complex in strictly pseudoconvex domains
Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
2000 (English)In: Mathematica Scandinavica, ISSN 0025-5521, Vol. 87, no 2, 251-271 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2000. Vol. 87, no 2, 251-271 p.
Keyword [en]
d-bar complex
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-1518ISI: 000166672800005Scopus ID: 2-s2.0-0040780720Local ID: 1471OAI: oai:DiVA.org:miun-1518DiVA: diva2:26550
Available from: 2008-09-30 Created: 2008-09-30 Last updated: 2016-10-27Bibliographically approved

Open Access in DiVA

No full text

Scopus

Search in DiVA

By author/editor
Boo, Jörgen
By organisation
Department of Engineering, Physics and Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 73 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf